# SDR TRAX200700042

- Difficulty date: January 7, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10141
- Aircraft time: 7,289 hours, 4,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE I/B ( FLOOR) SEAT TRACK  FWD END CORRODED.
